# SDR UPS98227084

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, PITTING CORROSION ON BORE OF HOLES ON NR 3 ENGINE INBD FWD MOUNT FITTING (FOUR HOLES).  REPAIR CARRIED OUT IAW SRS ENGINEERING ORDER 98-19-002, REF UPS ENGINEERING FILE NUMBER 727-71-0070, AND SRS ENGINEERING ORDER 98-19-00 4, REF UPS ENGINEERING FILE NR 727-71-0068.
